last night i had the worst nightmares...side effect of the toprol? i,m calling the dr this morning and getting off of it!
yep unfortunatly that is a side effect of the toprol
Hi raquel, sorry you are having more palps now on the toprol xl. I've not tried verapamil but my pac's are about the same since being on the toprol, I take 25mgs a day also. I still get them each day, but am not having nearly as much svt, so it is helping in that respect. I've heard sometimes taking a bb can cause them to increase actually, probably depends on the individual, since everyone reacts differently to meds, so I'm sure you're not alone in this. I know I am having some vivid dreams and also insomnia since starting this bb, are you by chance having any of those side effects? Take care, em.
hi.. i just started taking it for the first time today..i did talk to the dr on call this evening and he said that i probably should have been tappered off the verapamil first before starting the toprol..so the bb does'nt help with your palps? thats odd that my dr would want to change to it then...i've had dozens of them this evening...they're really driving me nuts...they just are'nt something that i'll ever "get used to", thanks for posting
Hi there raquel,
No the toprol xl hasn't really had an effect on my palps, but it has helped my svt in that I was having episodes of it lasting 10-12 hrs with a hr sustained at close to 200, down to episodes of a hr sustained of 150 for only 4hrs, so I am actually glad for it, to be helping in this way. I do get pac's every day though, and haven't noticed a decrease or increase of these however. Believe me, I know palps aren't something anyone could ever truly get "used to" they still aggravate me though I have had them several yrs. Are you taking this toprol for rhythm abnormalities or something else? Just wondering as if it isn't helping your palp's maybe give it a little more time but after that, might speak to your cardio about a different med. Best wishes to you, em.
hi again, im glad that it works for you. the dr prescribed it to me exclusively for my palpitations, and i have been getting them even worse then before...i guess i will give it a few more days though..i'll just have to ride it out for now! thanks again, raquel